# SDR WVER2016030600006

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: General aviation
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280-285
- Part time: 30,868 hours, 24,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 - 285 BETWEEN STRINGERS 25L TO 25R CIRCUMFERENTIAL JOINT SPLICE HAS PITTING CORROSION.
